# SDR NOCA10211

- Difficulty date: October 9, 2011
- Submitted: October 9, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1702 FRAME AND PLATFORM DAMAGED AFT OF SECTION 48 ENTERY DOOR - DAMAGED RIGHT AFT.  REMOVED DAMAGED PLATFORM AND CUT OUT DAMAGE SECTION OF WEB DAMAGE ON UPPER CHORD CLASSIFIED AS GOUGE ON EDGE CLEANED DAMAGE PER SRM 53-00-07 ALLOWABLE DAMAGE, DRILLED UP NEW SKIN CLIPS PER BOEING DRAWING 148T2254 INSTALLED SKIN CLIPS PER BOEING DRAWING, DRILLED NEW VERTICAL WEB STIFFENERS PER BOEING DRAWING LOCATED AT STRINGER 28R, 30R, 32R INSTALLED SKIN CLIPS AND WEB STIFFENERS PER BOEING DRAWING DRILLED NEW STEP ASSEMBLY PER BOEING DRAWING INSTALLED STEP ASSEMBLY AND WEB STIFFENERS PER BOEING DRAWING ALL WORK ACCOMPLISHED AS PER NORTH AMERICAN EO 767-53-046 AND DELTA AIRLINES ERA 496773-14 THIS REPAIR IS CLASSIFIED AS MAJOR. 8100 ISSUED ALL RII INSPECTIONS ACCOMPLISHED, PARTS REPLACED 148T2255-6, 148T0250-22, 148T0250-24, 148T0250-33, 148T0250-35, 148T0250-37, 148T0250-39, 148T0250-47, 148T0254-1 148T2254-8, 148T2254-12, 148T2255-8, 148T2255-10 DAMAGE CAUSED FROM CONTACT WITH A LADDER.
